CureZone   Log On   Join
Image Embedded Another vicitm
 
Johnnnnn Views: 3,432
Published: 4 years ago
 

Another vicitm


Hey Guys,
well so 3 years ago i used to take pills that should cure my acne. These pills dry out your skin to prevent any formation of pimples. Unfortunately i ended up having EC.-i have to add that i never had these crazy yellow crusts or spots on my lips, but it was still pretty bad-  I started to apply Aquaphor which was the only thing that helped. Since that my lips dont actually peel anymore, BUT my skin is still not "normal". It is hard to explain, but on my bottom lip there is a section where the skin is not connected to the regular lip. It feels sooo fragile and every time i stop using aquaphor or coconut oil this skin starts to get dry and the surface looks more like crumbly plastic. It drives me crazy because it always feels like there is some sort foreign substance on my bottom lip. When im at home doing nothing and just apply aquaphor and coconut oil they actually look fine but once i start to talk alot or eat the effected area on my lips starts to freak out. The photos below dont look as bad as in rl because of the lightning.

I hate being alone but since EC I avoid every single social event. I used to be the most outgoing person and know my life starts to break away. I need help!!!

Like I said my lips do not look like most of the photos on this forum showing lips with enormous crusts. My lips are tight AF and just look burned or something.

I hope that someone maybe has an idea what could cure my condition.



 

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.688 sec, (1)